Bounds for the Deviation of a Function from the Chord Generated by its Extremities

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S (2008) Bounds for the Deviation of a Function from the Chord Generated by its Extremities. Bulletin of the Australian Mathematical Society, 78 (2). pp. 225-248. ISSN 0004-9727

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/3632
DOI https://doi.org/10.1017/S0004972708000671
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0101 Pure Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Keywords ResPubID15196. compact interval, bounds deviation, chord generated, absolute continuity, convexity, weighted means, measures
Citations in Scopus 10 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login